Applications of sharp large deviations estimates to optimal cooling schedules
Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 4, p. 463-518
@article{AIHPB_1991__27_4_463_0,
     author = {Catoni, Olivier},
     title = {Applications of sharp large deviations estimates to optimal cooling schedules},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {27},
     number = {4},
     year = {1991},
     pages = {463-518},
     zbl = {0752.60025},
     mrnumber = {1141244},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1991__27_4_463_0}
}
Catoni, Olivier. Applications of sharp large deviations estimates to optimal cooling schedules. Annales de l'I.H.P. Probabilités et statistiques, Volume 27 (1991) no. 4, pp. 463-518. http://www.numdam.org/item/AIHPB_1991__27_4_463_0/

[1] R. Azencott, Simulated Annealing, Séminaire Bourbaki, 40e année, 1987-1988, No 697, June 88. | Numdam | MR 992211 | Zbl 0687.60086

[2] O. Catoni, Grandes déviations et décroissance de la température dans les algorithmes de recuit, C. R. Acad. Sci. Paris, T. 307, Series I, 1988, pp. 535-538. | MR 966258 | Zbl 0645.60035

[3] O. Catoni, Rough Large Deviations Estimates for Simulated Annealing. Application to Exponential Schedules, preprint, Annals Prob., March 1990 (to appear). | MR 1175253 | Zbl 0755.60021

[4] O. Catoni, Sharp Large Deviations Estimates for Simulated Annealing Algorithms, preprint, Ann. Inst. Henri Poincaré, Prob. Stat., March 1990 (to appear). | Numdam | MR 1131838 | Zbl 0746.60024

[5] O. Catoni, Large Deviations for Annealing, Thesis, University Paris-Sud Orsay, March 1990.

[6] T.S. Chiang and Y. Chow, On the Convergence Rate of Annealing Processes, Siam J. Control and Optimization, Vol. 26, No. 6, Nov. 1988. | MR 969338 | Zbl 0665.60090

[7] R.L. Dobrushin, Central Limit Theorems for Non-Stationary Markov Chain, I, II (english translation), Theor. Prob. Appl., Vol. 1, 1956, pp. 65-80 and 329-383. | MR 86436 | Zbl 0093.15001

[8] M.I. Freidlin and A.D. Wentzell, Random Perturbations of Dynamical Systems, Springer Verlag, 1984. | MR 722136 | Zbl 0522.60055

[9] S. Geman and D. Geman, Stochastic Relaxation, Gibbs Distribution, and the Bayesian Restoration of Images, I.E.E.E. Transactions on Pattern Analysis and Machine Intelligence, Vol. 6, 1984, p. 721-741. | Zbl 0573.62030

[10] B. Gidas, Non-Stationary Markov Chains and Convergence of the Annealing Algorithms, J. Stat. Phys., Vol. 39, 1985, p. 73-131. | Zbl 0642.60049

[11] B. Hajek, Cooling Schedules for Optimal Annealing, Math. Oper. Res., Vol. 13, 1988, pp. 311-329. | MR 942621 | Zbl 0652.65050

[12] R.A. Holley, S. Kusuoka and D.W. Stroock, Asymptotics of the Spectral Gap with Applications to the Theory of Simulated Annealing, J. Funct. Anal., Vol. 83, 1989, pp. 333-347. | MR 995752 | Zbl 0706.58075

[13] R. Holley and D. Stroock, Simulated Annealing via Sobolev Inequalities, Commun. Math. Phys., Vol. 115, 1988, pp. 553-569. | MR 933455 | Zbl 0643.60092

[14] C.R. Hwang and S.J. Sheu, Large Time Behaviours of Perturbed Diffusion Markov Processes with Applications I, II et III, preprints, Institute of Mathematics, Academia Sinica, Tapei, Taiwan, 1986.

[15] C.R. Hwang and S.J. Sheu, Singular Perturbed Markov Chains and Exact Behaviors of Simulated Annealing Process, preprint, J. Theoret. Proba. (submitted). | MR 1157983 | Zbl 0755.60047

[16] C.R. Hwang and S.J. Sheu, On the Weak Reversibility Condition in Simulated Annealing, preprint, Institute of Mathematics, Academia Sinica, Taipei, Taiwan, 1988. | MR 1045158

[17] M. Iosifescu and R. Theodorescu, Random Processes and Learning, Springer Verlag, 1969. | Zbl 0194.51101

[18] D.L. Isaacson and R.W. Madsen, Strongly Ergodic Behaviour for Non-Stationary Markov Processes, Ann. Prob., Vol. 1, 1973, pp. 329-335. | MR 350858 | Zbl 0264.60021

[19] S. Kirkpatrick, C.D. Gelatt and M.P. Vecchi, Optimization by Simulated Annealing, Science, Vol. 220, 1983, pp. 621-680. | MR 702485

[20] E. Seneta, Non-negative Matrices and Markov Chains, second ed., Springer Verlag, 1981. | Zbl 0471.60001

[21] J.N. Tsitsiklis, A Survey of Large Time Asymptotics of Simulated Annealing Algorithms, in Stochastic Differential Systems, Stochastic Control Theory and Applications, W. FLEMING and P. L. LIONS Eds., I.M.A., Mathematics and its Applications, Vol. 10, Springer Verlag, 1988. | MR 934744 | Zbl 0657.90097

[22] J.N. Tsitsiklis, Markov Chains with Rare Transitions and Simulated Annealing, Math. Op. Res., Vol. 14, 1989, p. 1. | MR 984559 | Zbl 0664.60067